# SDR DALA1112829881

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK IN DHN, AN 0.125 INCH LONG CRACK WAS FOUND IN THE FUSELAGE SKIN AT THE FWD CARGO DOOR JAMB CUTOUT, UPPER FORWARD CORNER.  WORK PER ER/A 475544-14AD AS FOLLOWS: SECTION I - DURING LCKAT DHN - FEB 2011. SECTION II - WITHIN EVERY 3,000 CYCLES AFTER SECTION I SECTION III - ON OR BEFORE 8,000 CYCLES AFTER SECTION I.
